Table of Contents: Volume 47, 2004

Volume 47, Number 1 (1-166)
Junhong Ha and Shin-ichi Nakagiri;
Optimal Control Problems for Nonlinear Hyperbolic Distributed Parameter Systems with Damping Terms
pp. 1--23.
[full article ]
Joseph W.-H. So, X. H. Tang and Xingfu Zou ;
Global Attractivity for Non-Autonomous Linear Delay Systems
pp. 25--40.
[full article ]
Duccio Papini and Gabriele Villari;
Periodic Solutions of a Certain Generalized Lienard Equation
pp. 41--61.
[full article ]
Akihiro Shimomura;
Wave Operators for the Coupled Klein-Gordon-Schrodinger Equations in Two Space Dimensions
pp. 63--82.
[full article ]
Masayoshi Tsutsumi;
The Landau-Lifshitz Flow of Maps into the Lobachevsky Plane
pp. 83--106.
[full article ]
Nikolaos S. Papageorgiou and Nikolaos Yannakakis;
Periodic Solutions for Second Order Equations with the Scalar p-Laplacian and Nonsmooth Potential
pp. 107--117.
[full article ]
Yasutaka Sibuya;
Uniform Multisummability and Convergence of a Power Series
pp. 119--127.
[full article ]
Sadahisa Sakata and Tadayuki Hara;
Stability Regions for Linear Differential Equations with Two Kinds of Time Lags
pp. 129--144.
[full article ]

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles